# SDR CALA2015070694051

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 89,843 hours, 25,727 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Condition: Faulted
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILERS MSG ON UPPER EICAS INFLIGHT WHEN EXTENDING FULL FLAPS SET AT 15 DEG.  REF WD 27-61-13 TO 18 SPOILERS PCA'S RESISTANCE CHECK OK.  PER PREVIOUS PCA NR 2 FAULTED.  ACCOMPLISHED SPOILERS PCA NR 2 & 11 RVDT PHASE SYNC VOLTMETER IAW MM 27- 61-00 P 500 PROCEDURE 5 READS OK.  CONFIRMED WITH LINE MX CONTROLLER IF ITS HIT AGAIN NEED TO REPLACE PCA 2 & 11.
